# SDR 96ZZZX5212

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82TA
- Make and model: Cessna 402CESSNA
- Aircraft serial: 4020156
- Engine: Cont TSIO520E
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109025
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: D, R
- Precautionary procedure: A

## Discrepancy

WHILE IN-FLIGHT, NR 1 TURBOCHARGER FAILED.  THE AIRCRAFT LANDED WITHOUT DAMAGE.  UPON INSPECTION BY MAINTENANCE, DISCOVERED TURBO MAIN SHAFT HAD BROKEN AND WHEEL ON THE EXHAUST SIDE WAS MISSING.  IT APPEARS TO HAVE GONE OUT THE OVERBOARD STACK.  THE OTHER WHEEL WAS STILL IN THE TURBO.  CAUSE:  UNKNOWN.
